MAUDE Adverse Event Report: Lumenis Ltd Moses Pulse; Powered Laser Surgical Instrument

Lumenis Ltd Moses Pulse; Powered Laser Surgical Instrument
Model Number GA-2003476
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a holmium laser enucleation of the prostate to treat benign prostatic hyperplasia, the console's blast shield sustained consecutive burn damage.There were no patient complications.However, the procedure was cancelled with the patient already under anesthesia.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As of today, the above referenced laser console has not been returned; therefore, no physical or visual analysis of the laser console could be performed.However, the console was serviced onsite by a field service engineer (fse).The fse performed a check on the optical axis after the blast shield repeatedly burned out.However, no issues were found.Therefore it was determined that the cause is likely due to the fiber itself.A labeling review was performed, and the console's instructions for use (ifu) indicates "when using a fiber-optic delivery device, always inspect the fiber-optic cable to ensure that it has not been kinked, punctured, fractured, or otherwise damaged.The fiber-optic cable may be damaged if stepped on, pulled, left lying in a vulnerable position, kinked, or tightly coiled.Do not clamp the cable with a hemostat or other instruments.If sterile tape is used, always remove the tape before lifting the cable.A damaged fiber-optic cable may cause accidental laser exposure or injury to the treatment room personnel or patient, and/or fire in the treatment room." a service history record review was completed, and it was indicated that the console was fully functional with no issues from the last time it was service until the reporting of this event.A risk review was completed and confirmed that the events of surgical procedure delayed (prolonged procedure) was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The event of cancelled/rescheduled - post sedation/sedation unknown is a secondary effect.It is likely that the console was used in a manner inconsistent with the ifu.Based on the information available, a conclusion code of unintended use error caused or contributed to event was assigned to this investigation; the interaction between the user and device, or sample, caused or contributed to the error.This includes unintended inappropriate use of the device and incorrect sample preparation.

Brand Name
Moses Pulse
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
Lumenis Ltd
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
Lumenis Ltd
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50180359
Report Number2124215-2026-42499
Device Sequence Number9408691
Product Code GEX
UDI-Device Identifier07290109145457
UDI-Public(01)07290109145457(11)210114(10)60
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2003476
Device Catalogue NumberGA-2003476
Device Lot Number0000000060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/15/2026
Date Device Manufactured01/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown